RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 1(193), Pages 3–15 (Mi umn2889)  

This article is cited in 10 scientific papers (total in 11 papers)

An axiomatic method of constructing groups with given properties

S. I. Adian


Full text: PDF file (1748 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1977, 32:1, 1–14

Bibliographic databases:

Document Type: Article
MSC: 20F50, 20A05, 20F05, 20Mxx
Received: 21.09.1976

Citation: S. I. Adian, “An axiomatic method of constructing groups with given properties”, Uspekhi Mat. Nauk, 32:1(193) (1977), 3–15; Russian Math. Surveys, 32:1 (1977), 1–14

Citation in format AMSBIB
\Bibitem{Adi77}
\by S.~I.~Adian
\paper An axiomatic method of constructing groups with given properties
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 1(193)
\pages 3--15
\mathnet{http://mi.mathnet.ru/umn2889}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=463316}
\zmath{https://zbmath.org/?q=an:0363.20029|0375.20025}
\transl
\jour Russian Math. Surveys
\yr 1977
\vol 32
\issue 1
\pages 1--14
\crossref{https://doi.org/10.1070/RM1977v032n01ABEH001590}


Linking options:
  • http://mi.mathnet.ru/eng/umn2889
  • http://mi.mathnet.ru/eng/umn/v32/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, “Random walks on free periodic groups”, Math. USSR-Izv., 21:3 (1983), 425–434  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. I. Merzlyakov, “The group theory problems of the Kourovka Notebook – progress from the sixth to the seventh symposium”, Russian Math. Surveys, 37:2 (1982), 165–191  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. R. I. Grigorchuk, “Degrees of growth of finitely generated groups, and the theory of invariant means”, Math. USSR-Izv., 25:2 (1985), 259–300  mathnet  crossref  mathscinet  zmath
    4. S. I. Adian, “The Burnside Problem on Periodic Groups, and Related Problems”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S2–S12  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. V. S. Atabekyan, “Uniform Nonamenability of Subgroups of Free Burnside Groups of Odd Period”, Math. Notes, 85:4 (2009), 496–502  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. S. Atabekyan, “The normalizers of free subgroups in free Burnside groups of odd period $n\ge1003$”, J. Math. Sci., 166:6 (2010), 691–703  mathnet  crossref  mathscinet  elib
    8. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. V. S. Atabekyan, “Normal automorphisms of free Burnside groups”, Izv. Math., 75:2 (2011), 223–237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. V. S. Atabekyan, “On normal subgroups in the periodic products of S. I. Adian”, Proc. Steklov Inst. Math., 274 (2011), 9–24  mathnet  crossref  mathscinet  isi
    11. S. I. Adian, “New estimates of odd exponents of infinite Burnside groups”, Proc. Steklov Inst. Math., 289 (2015), 33–71  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:373
    Full text:116
    References:24
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019